# SDR ASAA2019121871631

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 27,564 hours, 8,939 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Worn
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STARTING ENG #2 ENGINE DID NOT LIGHT OFF GOOD N1 N2 ROTATION. GROUNDED - YES. REF B737-900 FIM TASK 74-21-02-400-801, INSPECTED L IGNITOR PLUG- NOTED SEVERE WEAR, ALSO NOTED L IGNITOR LEAD CHAFFED AT 6 OCLOCK POS. - NOTED NORMAL WEAR ON R IG IGNITOR PLUG- REPLACED LEFT IG LEAD REF B737-900 AMM 74-21-01-801-F00. REPLACED LEFT & RT IGNITORS REF AMM 74-21-02-400-801-FOO- PERFORMED NORMAL ENG START W/CK LIST- CHKD GOOD.
